MathSciNet Relay Station
MathSciNet bibliographic data
MR126702 (23 #A3997) 47.90 (46.90)
Devinatz, Allen The factorization of operator valued functions. Ann. of Math. (2) 73 1961 458–495.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement